Jump to content

Raqui5757: Thank you lexapro. You helped me in my time of need, but now I must go


Raqui5757

Recommended Posts

I am thankful for the mood altering drugs in this world. Truly, after losing People dear to your heart it can be a long and painful grieving period- lexapro helped me in my time of need. After 14 months of the drug I felt I no longer needed it. I went from ten months of 20mg to four months of 10 mg, and now I am taking 5mg. I have noticed moments of sweat and flu symptoms. But my headaches have been less painful and my muscles in the evening right before I go to bed are more relaxed , causing me to feel more energetic in the morning. My eyes are red a lot. That happened a lot in the beginning of taking the medication as well- I've been really moody and emotional , but I realize that I can make that go away by keeping myself focused on eating healthy, exercising, meditating, and seeing a good doctor. I have chosen to take myself off this drug because I felt shocks increasing in intensity while I was sleeping - I am thankful for the help lexapro brought me in my time of need, however situations in my life have changed and I feel like my body is rejecting the drug. I can only go with my gut instincts and I wanted to share my experience . I am not currently completely off, but I hope to be soon. Thanks for reading , and thanks for writing . It's my first post and I'm grateful for all the knowledge I find on these websites . Great source

Link to comment
  • Moderator Emeritus

Hi Raqui, welcome to SA. I moved your post to introductions because it is

About you and your taper. You can add to it whenever you like. You can post

in the other forums too, they are for queries and info specific to the topics.

 

Well done for deciding to taper lexapro. I would hold where you are for a month

Or 2 as you are experiencing symptoms of withdrawal. Trying to get through them by

focusing on positive things is good but you are getting the symptoms because your

are tapering too fast for your nervous system to keep up. It is not a return of

original illness or anxiety, it is withdrawal from the drug. Your symptoms seem

quite mild right now but will probably get worse if you don't slow down!

 

We recommend a slow taper of 10% of the current dose with no less than 4 weeks

between cuts. This gives the brain and CNS time to adjust. Here is the topic for tapering lexapro. http://survivingantidepressants.org/index.php?/topic/406-tips-for-tapering-off-lexapro-escitalopram

 

Thanks for sharing your story, others will be along with more information and thoughts, I

am just going out the door but wanted to welcome you.

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to comment

Thanks for the advice mamma p! I am so relieved to hear the symptoms are just withdrawal. I keep you posted on my journey! Thanks again for the warm welcome .

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy